# SDR AALA201708109013

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 12,512 hours, 2,547 cycles
- Engine: Iae V2533A5
- Engine time: 12,538 hours, 2,552 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. NOTICEABLE DIFFERENCE IN ENGINE PERFORMANCE. IDLE: 1 EPR (.91) 2 (.94), 1 ENGINE FF (760) 2 (1280). EGT 1 (422) 2 (407). N2 1 ENGINE (64.9 ) 2 (73.5). N1 1 ENGINE (30.3) 2 (41.2). AT 10000 SAT, SPEED 250 KDS. ECAM MAINTENANCE MESSAGE, FADEC. MAINTENANCE ACCOMPLISHED TSM TASK 73-22-00-810-812-A AND REPLACED FUEL FILTER PER AMM 73-12-42. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. (SEE ALSO AALA201708099017 FOR THERMOCOUPLE)
